# SDR CALA2016100700728

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 72,993 hours, 18,245 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18196915
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP ASSYM TE FLAP TE FLAP DISAGREE AFTER TO. LAND WT. 220.0 SOFT TOUCHDOWN PERFORMED BITE ON ALL 3 FSEU''S. ONLY #2 FSEU FAULTED FAULT CODE 322. LT SLAT XMT. PER FIM 27-51-00. INSPECTED WIRING AND REMOVED AND REPLACED LT O/B SLAT TRANSMITTER PER AMM 27-88-01. OPS CHECKED GOOD NO FAULTS. OK TO CONTINUE.
